Igor V. Konnov and Olga V. Pinyagina

D-gap functions and descent methods for a class of monotone equilibrium problems

(Lobachevskii Journal of Mathematics, Vol.13, pp.57-65)

We consider a general class of monotone equilibrium problems, which involve nonsmooth convex functions, in a real Banach space. We combine the D-gap function approach and regularization techniques and suggest a descent type algorithm to find solutions to the initial problem.



DVI format (37 Kb), ZIP-ed DVI format (15 Kb),

ZIP-ed PostScript format (138 Kb), ZIP-ed PDF format (144 Kb )

MathML Format